ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences
นักวิจัย : Chee, Yeow Meng , Ling, San , Tan, Yin , Zhang, Xiande
คำค้น : DRNTU::Science::Mathematics
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2554
อ้างอิง : Chee, Y. M., Ling, S., Tan, Y., & Zhang, X. (2011). Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences. Mathematics of Computation, 81, 585–603. , http://hdl.handle.net/10220/7630 , http://dx.doi.org/10.1090/S0025-5718-2011-02473-7
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : Mathematics of computation
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

A new ordering, extending the notion of universal cycles of Chung et al. (1992), is proposed for the blocks of k-uniform set systems. Existence of minimum coverings of pairs by triples that possess such an ordering is es-tablished for all orders. The application to the construction of short 2-radius sequences is given, along with some new 2-radius sequences found through a computer search.

บรรณานุกรม :
Chee, Yeow Meng , Ling, San , Tan, Yin , Zhang, Xiande . (2554). Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences.
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Chee, Yeow Meng , Ling, San , Tan, Yin , Zhang, Xiande . 2554. "Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Chee, Yeow Meng , Ling, San , Tan, Yin , Zhang, Xiande . "Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2554. Print.
Chee, Yeow Meng , Ling, San , Tan, Yin , Zhang, Xiande . Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2554.